# SDR CVU2006F00000

- Difficulty date: February 2, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW13879
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PARTICLES OF METAL FOUND IN OIL.  IDENTIFIED NR 5 AND NR 6 CAM AND ASSOCIATED LIFTERS WORN.  REMOVED FOR REPAIR.  RECOMMEND THE USE OF 16702 ENGINE OIL ADDITIVE ON A REGULAR BASIS.  (K)
